# SDR FDEA201208173054

- Difficulty date: August 17, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: ACA0061503
- Condition: Misrepaired
- Location: Bs 535 L23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 535, L23L MISREPAIRED.  REPAIRED IAW SRM 53-30-00 FIGURE 13 VOLUME I REVISION 99 AND E.A. 8-5310-159883.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
